Rice University logo
 
Top blue bar image Department of Economics
 
/assets/0/86/99/2a366352-5e5e-40d6-ba39-d0e7d1c51a13.jpg

Anna Bogomolnaia

Professor of  Economics 

Baker Hall 252 
Ph: 713.348.3414
Fax: 713.348.5278
Email: annab@rice.edu

Curriculum Vitae   

 
EDUCATION:

Ph.D., Economics, Universitat Autonoma de Barcelona, Spain, 1998
ABD, Mathematics, St. Petersburg State University, Russia, 1992
Master, Mathematics, St. Petersburg State University, Russia, 1989

  
RESEARCH INTERESTS:

Coalition formation: stability and dynamic in local public good and country formation models.
Matching and assignment mechanisms; randomization as a social choice device.

  
WORKING PAPERS AND FORTHCOMING PAPERS:

“Sharing the cost of a capacity network”(with Moulin, H. and Holzman, R.), Mathematics of Operations Research, forthcoming.

“Sharing a minimal cost spanning tree: beyond the Folk solution”,(with Moulin, H.), Games and Economics Behavior, forthcoming.

“Probabilistic Assignment of Objects: Characterizing the Serial Rule” (With Heo E.J.), working paper, Rice University

"Scheduling Problem with multi-slot demand”, working paper, Rice University.

  
RECENT PUBLICATIONS:

"Heterogeneity Gap in Stable Jurisdiction Structures"(with Le Breton M., Savvateev A. and Weber S.),  Journal of Public Economic Theory, 2008,vol. 10, issue 3, pages 455-473.

“Stability of Jurisdiction Structures under the Equal Share and Median Rules” (with Le Breton, M., Savvateev A. and Weber S.), Economic Theory, 2008, vol. 34, n. 3, pages 525-543.

“Stability under unanimous consent, free mobility and core” (with Le Breton M., Savvateev A. and Weber S.), International Journal of Game Theory, 2007, vol. 35, n. 2, pages 185-204.

 Euclidean Preferences” (with Laslier J.-F.),  Journal of Mathematical Economics, 2007, 43, issue 2, pages 87-98. 

“The Egalitarian sharing rule in provision of public goods” (with Le Breton M., Savvateev A., and Wever S.), Economics Bulletin, 2005, vol. 8, no. 11, pages 1-5.

“Incentive-compatible assignment on the full preference domain” (with Deb R. and Ehlers L.), Journal of Economic Theory, 2005, vol. 123, issue 2, pages 161-186.

“Collective choice under dichotomous preferences” (with Moulin H. and Stong R.), Journal of Economic Theory, 2005, vol. 122, issue 2, pages 165-184.

“Stable assignment of public facilities under congestion” (with Nicolo A.), Journal of Public Economic Theory, 2005, vol. 7, issue 1, pages 65-92.

“Random Matching under dichotomous preferences’’ (with Moulin H.), Econometrica, 72 (2004), 1, 257-279.